Methods and Applications of Analysis

Volume 20 (2013)

Number 1

Backward uniqueness of Kolmogorov operators

Pages: 79 – 88

DOI: http://dx.doi.org/10.4310/MAA.2013.v20.n1.a5

Authors

Wendong Wang (School of Mathematical Sciences, Dalian University of Technology, Dalian, China; Institute of Mathematical Sciences, Chinese University of Hong Kong, Shatin NT, Hong Kong)

Liqun Zhang (Institute of Mathematics, AMSS, Academia Sinica, Beijing, China)

Keywords

Carleman inequality, Kolmogorov operator, backward uniqueness, Littlewood-Paley decomposition

2010 Mathematics Subject Classification

35A02, 35K70

Full Text (PDF format)